Alert archive / Indiana / Tornado Warnings in 2024
Tornado Warning 64, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 9, 2024, 7:10 PM EDT for Franklin County, Ripley County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2024, 7:10 PM EDT (23:10 UTC)
- Expired
- Jul 9, 2024, 7:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, IN, Ripley County, IN
The radar
The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 3:07 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
186
WFUS51 KILN 092310
TORILN
INC047-137-092345-
/O.NEW.KILN.TO.W.0064.240709T2310Z-240709T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
710 PM EDT Tue Jul 9 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Franklin County in southeastern Indiana...
Northern Ripley County in southeastern Indiana...
* Until 745 PM EDT.
* At 709 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Osgood, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Batesville, Osgood, Holton, Napoleon, Millhousen, Huntersville,
Otter Village, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3920 8544 3927 8530 3932 8530 3934 8526
3920 8508 3920 8509 3904 8544
TIME...MOT...LOC 2309Z 237DEG 31KT 3908 8542
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Clark3 follow-up statements
404
WWUS51 KILN 092328
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
728 PM EDT Tue Jul 9 2024
INC047-137-092345-
/O.CON.KILN.TO.W.0064.000000T0000Z-240709T2345Z/
Franklin IN-Ripley IN-
728 PM EDT Tue Jul 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHWESTERN FRANKLIN AND NORTHERN RIPLEY COUNTIES...
At 728 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Osgood, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Batesville, Napoleon, Millhousen, Huntersville, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3920 8544 3927 8530 3932 8530 3934 8526
3920 8508 3920 8509 3911 8543
TIME...MOT...LOC 2328Z 237DEG 31KT 3917 8524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Clark160
WWUS51 KILN 092338
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
738 PM EDT Tue Jul 9 2024
INC047-137-092345-
/O.CON.KILN.TO.W.0064.000000T0000Z-240709T2345Z/
Franklin IN-Ripley IN-
738 PM EDT Tue Jul 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHWESTERN FRANKLIN AND NORTHERN RIPLEY COUNTIES...
At 737 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Milan, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Batesville, Napoleon, Huntersville, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3921 8541 3927 8530 3932 8530 3934 8526
3920 8508 3920 8509 3918 8536
TIME...MOT...LOC 2337Z 237DEG 31KT 3922 8515
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Clark244
WWUS51 KILN 092344
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
744 PM EDT Tue Jul 9 2024
INC047-137-092353-
/O.EXP.KILN.TO.W.0064.000000T0000Z-240709T2345Z/
Franklin IN-Ripley IN-
744 PM EDT Tue Jul 9 2024
...THE TORNADO WARNING FOR SOUTHWESTERN FRANKLIN AND NORTHERN RIPLEY
COUNTIES WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning will be allowed to expire.
A Tornado Watch remains in effect until midnight EDT for southeastern
Indiana.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 3921 8541 3927 8530 3932 8530 3934 8526
3920 8508 3920 8509 3918 8536
TIME...MOT...LOC 2343Z 237DEG 31KT 3925 8510
$$
ClarkWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 9, 2:47 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 9, 2:47 PM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 247 PM EDT Tue Jul 9 2024 .SYNOPSIS... The remnants of Tropical System Beryl will migrate northeast through the Ohio Valley through Wednesday, bringing rain and storms through early tonight, followed by breezy and seasonably cool conditions during the day Wednesday. Warmer and more humid air will quickly return to the region by the end of the week into the upcoming weekend, with more pronounced rain chances returning by early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Skies have trended partly to mostly sunny for many spots SE of I-71, with the better cloud cover hanging on near/NW of I-71 this afternoon. A few small clusters of SHRA and ISO TSRA will continue to develop and move through srn portions of the ILN FA through late afternoon, with a slow uptick in coverage expected into the evening hours - however the degree of coverage still remains somewhat uncertain. Needless to say, the setup this afternoon through early tonight is atypical of what a "normal" mid-July day/night would feature. The remnants of Beryl will approach and move through the region, with the extratropical low center migrating from the bootheel of MO into nrn IN from late afternoon through late tonight. This, of course, will put us squarely in the "warm sector" of this system, with stronger-than-normal LL and deep- layer flow to work with. The main item of concern as we progress into late afternoon, but more specifically mid/late evening with the arrival of the stronger wind fields, will be discrete/semi- discrete supercells given the elongated/increasingly-curved hodographs, supporting rotating updrafts in just about any sustained activity. The dynamics and kinematics, of course, are quite impressive (H8 LLJ of 40+kts), especially considering the time of the year, but what remains somewhat lacking is a consistent signal for a more favorable LL thermodynamic environment/setup, especially with northeast extent. LL lapse rates are expected to remain rather meager (even in the Tri- State). In fact, there are some indications for an elevated warm layer developing/persisting just above the sfc (within the H9-H8 layer) late into the evening, the presence of which lends itself to considerable uncertainty regarding whether rotation within any of the storms will become surface-based, or rooted near the surface. This will offer a unique challenge to message into the evening as the storms will likely appear on radar aloft (3-5kft) to be rotating quite nicely, but whether that will also be reflected on the lowest 1500ft remains to be seen, especially with NE extent. This appears to very much be a scenario where storms will have the potential to produce brief/weak tornadoes, but likely not much else. The meager LL and thermodynamic environment will likely limit the wind and hail potential, respectively, so the brief transient areas of rotation are going to be the primary focus. Although tornado potential will exist just about anywhere to some extent, especially considering the relatively low LCLs, the primary focus will be near I-71 in the Tri- State/nrn KY extending to near the I-75 corridor, particularly with an arcing line of storms (with embedded mesovortices) between about 02z-06z. The arcing line should weaken with NE extent as it moves into the Miami Valley/central OH after 06z and encounters an increasingly thermodynamically- unfavorable environment with even less instability. The one item that shouldn't be overlooked will be the torrential rainfall rates with any of the activity through early tonight. PWATs in excess of 2" will overspread parts of the area by this evening, with extremely efficient rainfall rates expected in the heaviest activity. Luckily, the storms should be moving fairly quickly to the northeast, but any brief training or backbuilding will undoubtedly cause localized issues if it occurs in vulnerable/flood-prone locales. The forward motion of the activity should preclude a more widespread flash flood threat, but certainly 1-2" seems very likely in a few spots, especially near/W of the I-75 corridor through this evening. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... As the sfc low migrates into NW OH Wednesday during the daytime, an unseasonably-strong pressure gradient will set up on the ern/srn/wrn flank of the low center, promoting a very unusual breezy and "cool" July day for the local area. There are some indications for ample cloud cover to linger through most of the afternoon, which admittedly could keep deeper mixing in-check just a bit. This being said, there is high confidence in SW/W gusts on the order of 30-35kts Wednesday afternoon especially near/W of I-75 on the backside of the low center late in the day. As the winds go more out of the WNW by 20z, the best potential for a brief window of gusts close to 40kts may evolve in EC IN and WC OH and the Miami Valley between about 20z-22z before the low begins to pull E and the gradient relaxes into the mid/late evening and beyond. Temperatures on Wednesday will be considerably cooler - ranging from the lower/mid 70s northwest to the upper 70s in the southeast. Lows in the lower to mid 60s are expected Wednesday night as skies very slowly clear from W to E toward Thursday morning. && .LONG TERM /THURSDAY THROUGH TUESDAY/... A large area of high pressure building in behind the remnants of Beryl will bring dry weather from Thursday through Saturday. Increasing instability combined with a mid-level disturbance may allow a few showers and thunderstorms on Sunday afternoon. Mainly afternoon showers and storms will be possible on Monday and Tuesday under continued instability and mid-level short wave support. A westerly flow aloft may support MCS development so this will bear watching. Expect temperatures a few degrees below normal to start the period, with highs in the low and mid 80s on Thursday. A warming trend is indicated for the rest of the long term under insolation and warm advection, with highs reaching the 90s in many locations, while isolated spots could see apparent temps around 100. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... An unsettled TAF period is on tap as several rounds/clusters of SHRA/TSRA are expected through 00z before a more widespread arc/band of SHRA/TSRA pivots to the NE through the local area between about 02z-07z. There is the potential with any of this activity for abrupt reductions in VSBYs, potentially to IFR, in the heaviest rain rates. The SHRA/TSRA activity should wane in coverage after 07z, with only a stray SHRA possible thereafter. Once the SHRA/TSRA activity ends, attention will turn to an unseasonably breezy period, especially during the daytime Wednesday. Light easterly winds around 5kts this afternoon/evening will become more southerly tonight at around 10kts before going more out of the SW after 12z Wednesday. SW winds of 15-20kts, with gusts to around 30kts, are expected by/after 18z Wednesday. Winds will become more westerly, and eventually northwesterly toward 00z Thursday before subsiding gradually. VFR CIGs will prevail through this evening, although suppose a brief MVFR CIG cannot be ruled out in the heaviest TSRA activity before then. Toward 06z and beyond, MVFR CIGs will develop and expand from NW to SE, with CIGs eventually going lowering to 1kft-2kft by 15z Wednesday. CIGs will slowly lift/scatter out toward 00z Thursday. OUTLOOK...MVFR CIGs are likely Wednesday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC SHORT TERM...KC LONG TERM...Coniglio AVIATION...KC
Hazardous weather outlook, Jul 9, 4:55 AM EDT, 14 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 455 AM EDT Tue Jul 9 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-100900- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 455 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. As the remnants of Beryl approach the area, there will be the possibility of isolated, weak tornadoes this afternoon and evening. In addition, locally heavy rainfall cannot be ruled out tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 9, 2:51 PM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
251 PM EDT Tue Jul 9 2024
OHZ072-091930-
Clinton OH-
251 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CLINTON COUNTY
THROUGH 330 PM EDT...
At 250 PM EDT, a strong thunderstorm was located near Morrow, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Wilmington, Sabina, Clarksville, Port William, Melvin, Bloomington,
New Antioch, Lumberton, Oakland, Cuba, Lees Creek, Reesville,
Morrisville, Ogden, Kingman, Interstate 71 at US Route 68, Cowan Lake
State Park, and Burtonville.
This includes I-71 in Ohio between mile markers 42 and 57.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3947 8399 3957 8389 3954 8358 3938 8359
3932 8399
TIME...MOT...LOC 1850Z 244DEG 30KT 3938 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jul 9, 3:23 PM EDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
323 PM EDT Tue Jul 9 2024
OHZ062-063-072-092000-
Fayette OH-Clinton OH-Greene OH-
323 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE...
NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES THROUGH 400 PM
EDT...
At 323 PM EDT, a strong thunderstorm was located near Sabina, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Washington Court House, Sabina, Jamestown, Jeffersonville,
Bloomingburg, Staunton, Bowersville, Port William, Milledgeville,
Octa, Melvin, Rosemoor, Bloomington, Jasper Mills, Reesville, Bell
Center, and Interstate 71 at US Route 35.
This includes I-71 in Ohio between mile markers 53 and 71.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3944 8374 3955 8384 3971 8374 3965 8342
3949 8333
TIME...MOT...LOC 1923Z 236DEG 28KT 3953 8369
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClarkLocal storm report, Jul 9, 3:49 PM EDT, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
349 PM EDT Tue Jul 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Rain 4 W Wilmington 39.45N 83.90W
07/09/2024 M1.71 Inch Clinton OH NWS Employee
in 25 minutes.
&&Special weather statement, Jul 9, 3:55 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
355 PM EDT Tue Jul 9 2024
OHZ054-063-064-092030-
Fayette OH-Madison OH-Pickaway OH-
355 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE...
SOUTHWESTERN PICKAWAY AND SOUTH CENTRAL MADISON COUNTIES THROUGH 430
PM EDT...
At 354 PM EDT, a strong thunderstorm was located over Washington
Court House, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Washington Court House, Mount Sterling, Williamsport, Bloomingburg,
New Holland, Deer Creek Lake, Chenoweth, State Route 207 at US Route
22, Madison Mills, Jasper Mills, and Pancoastburg.
This includes I-71 in Ohio between mile markers 77 and 83.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3951 8356 3961 8358 3977 8333 3964 8314
3952 8309
TIME...MOT...LOC 1954Z 249DEG 25KT 3956 8345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jul 9, 6:57 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
657 PM EDT Tue Jul 9 2024
INZ066-073-092330-
Ripley IN-Franklin IN-
657 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FRANKLIN AND NORTHWESTERN RIPLEY COUNTIES THROUGH 730 PM EDT...
At 656 PM EDT, a strong thunderstorm was located 9 miles northeast of
Vernon, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph, penny size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Batesville, Osgood, Holton, Napoleon, Millhousen, Huntersville, Otter
Village, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until midnight EDT for southeastern
Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3920 8544 3927 8530 3936 8530 3929 8510
3903 8544
TIME...MOT...LOC 2256Z 225DEG 36KT 3908 8547
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ClarkThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:57 PM EDT | Special Weather Statement | ILN | Ripley | 33 min |
| Jul 9, 7:58 PM EDT | Tornado Warning | ILN | Franklin | 32 min |
Nearby
Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.